# SDR 2002UALA00043

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,505 hours, 21,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 25L BS 727 TO BS 747 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED 20 INCH SECTION OF STRINGER.
